I have pain in my ovaries. It hurts to walk, and pain is worse after exercise. I had a surgical abortion seven months ago. Please help me.
Welcome to icliniq.com.
I see you have not been taking any medicines. Is it chronic pain since the abortion time? Does it happen only around periods or a continuous thing? Do you have any other issues like fever, nausea, fainting, etc.? Most probably, it is an infection that I feel based on your information. If the pain is unbearable, you may take Ibuprofen. Also, use a heating pad and can try massage. It would help if you drank hot drinks like tea. Please share additional details to enable me to help you better.
Thank you doctor,
It came on suddenly after exercise. Do you think it is an infection? I do not have any other symptoms. I am not on period. Please help.
Welcome back to icliniq.com.
Since it is a sudden pain that may be triggered due to some intense workout or exercise, so I would suggest you tablet Ibuprofen and a heating pad for immediate relief and observe for the next 12 hours. Since there has been no pain for the last seven months and your periods are due, I do not think it is worrisome. Let us wait for 12 hours at least before going for any detailed check-up.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I did experience some violent pain about a year back, while I was training with an exercise program to strengthen my abs ... Hello doctor, I have a light pain in my upper abdomen with a bloated feeling after eating, and occasional pain in my gut ...... Read fullThe internal rotation of my hip is very low. What could be the reason?
Hello doctor, Just to give you a bit of a background, I am a young male who is heavily involved in sports ... Generally, it seems to go away after 20 to 30 minutes of warming up but will come back again post-training ... It is not a debilitating pai... Read fullI got my abortion done by using Cytotec and now there is delay in my period. Is it due to its side effect?
Can you please guide me on health repercussions because of abortion pills and ECP ... Health issues because of abortion pills are that you may continue to bleed for 16 days or so, and also there may be incomplete abortion or some times no effect at ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now